# SDR A6WA201141022

- Difficulty date: October 18, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 20,254 hours, 19,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEBBING OTBD OF RBL 9 CRACKED AT FS 559,  REPAIRED WEB OF FS 559 PRESSURE BULKHEAD, RT SIDE, RBL 9 TO 18 IAW REO 601R-53-41-1495, REV A.
